MathSciNet Relay Station
MathSciNet bibliographic data
MR790223 (87f:35031) 35B50 (35K20)
Tso, Kaising On an Aleksandrov-Bakelʹman type maximum principle for second-order parabolic equations. Comm. Partial Differential Equations 10 (1985), no. 5, 543–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement